Answered by: Dr Nur Syuhada binti Zulkifli
Hi, I am currently on accutane 10 mg and this is my 3rd month. For now I’ve seen improvements on my face. I’m planning to take the drug for another 3 months so I complete 6 months of treatment, and I was thinking, for post-accutane, is it okay if i took vitamin A 3000 mcg for skin maintenance? I am aware we shouldnt take vitamin A while on accutane, but what about after I complete my whole accutane treatment? bc im paranoid that my acne will come again after I stopped accutane. I’m not confident that acne will stop forever after that. So is it okay to take vitamin A supplement? Thank u
Hello and good morning
Thank you for your question.
Based on your question, I understand that you are worry about your problem. I will try to help you.
For your information, every medication or supplement that was given by the doctors are based on particular indication. The doctor need to know more about your medical history and need to do a thorough physical examination before making a conclusion about your problem. You need to take the medication based on the doctor’s instruction because every medicine has their own side effects.
Because of that, before you takes any medicine or supplement, I advise you to refer to a doctor for a proper treatment. You can also have an online consultation with our doctors for more information and further treatments.
I hope this answer will help you. Thank you.